# SDR MASA200600314

- Difficulty date: February 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 19,474 hours, 4,708 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Sticking
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6154 PHX - FO TRIM SWITCH ON YOKE STICKS IN THE DOWN POSITION.  MAINTENANCE CLEANED THE SWITCH.
